Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 30, 2014, 03:07:44 AM

Login with username, password and session length


Members
  • Total Members: 23344
  • Latest: TML1991
Stats
  • Total Posts: 636620
  • Total Topics: 48318
  • Online Today: 171
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 2
Guests: 102
Total: 104

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: White Pimples on face - due to meds ??  (Read 1256 times)

0 Members and 1 Guest are viewing this topic.

Offline mark86

  • Member
  • Posts: 33
White Pimples on face - due to meds ??
« on: November 12, 2007, 12:31:54 PM »
Hi all,

26yr old black south african friend has got some pimples on her face. She has been on Sustiva and Combivir for about 9mths now. Doctor has told her it is the meds but it will go away. Anyone had this experience and found a solution.

Am trying to convinve her to use this fantastic website herself !!!..will keep trying.

Thanks,
Mark86

Offline J.R.E.

  • Member
  • Posts: 7,126
  • Joined Dec-2003 Living positive, since 1985.
Re: White Pimples on face - due to meds ??
« Reply #1 on: November 13, 2007, 07:49:35 AM »
Hello,

Never had anything ( pimples) on the face due to medications that I am on. However, if those pimples don't clear up or worsen, your friend should try to see a dermatologist, to have it properly diagnosed.

I am not saying that molluscum contagiosum virus is the cause of this,( as none of us here can diagnose ) but your friend might want to look further into it. Here's a link from the site :


http://www.aidsmeds.com/articles/MC_6812.shtml




Ray
« Last Edit: November 13, 2007, 07:51:25 AM by J.R.E. »
Current Meds ; Viramune, Epzicom, 40mg of simvastatin, 12.5mg of Hydrochlorothiazide.
Metoprolol tartrate 25mg



http://forums.poz.com/index.php?topic=40802.0

http://forums.poz.com/index.php?topic=45159.0

http://forums.poz.com/index.php?topic=39722.msg495621;topicseen#msg495621

http://forums.poz.com/index.php?topic=46806.0

http://forums.poz.com/index.php?topic=39414.msg491701#msg491701


 In October of 2003, My t-cell count was 16, Viral load was over 500,000, Percentage at that time was 5%. I started my first  HAART regimen  on October 24th,03.

 As of 6/4/14,  t-cells are at 423, Viral load <40

 Current % is at 13% 

  
 62 years young.

Offline mark86

  • Member
  • Posts: 33
Re: White Pimples on face - due to meds ??
« Reply #2 on: November 13, 2007, 03:46:16 PM »
Thanks JRE,
Seeing a dermatologist is probably the best option. She is in Capetown so thats going to cost a lot but we'll make it happen and keep you posted of the result.

Thanks,
Mark86 (UK)

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.